MAUDE Adverse Event Report: CARDINAL HEALTH POLYUR FEED TUBE 5 FR X 36; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH POLYUR FEED TUBE 5 FR X 36; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461503
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: the purple end tip popped off from the inserted 5french 36 feeding tube being used on a baby for feeds.The tube was removed immediately with no known concerns to patient.Lot numbers that were available at the unit are lot #s 2231310564 or #2215831164.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Section d4 - lot number: the lot number was updated per additional information provided by the customer on (b)(6) 2023.
 
Additional Manufacturer Narrative
The device history record file was reviewed, and no discrepancy was found according to the reported condition.The analyzed sample showed a detachment of the purple connector; in order to determine a root cause, a gemba walk was done at the manufacturing facility focusing on the manufacturing equipment and process; it was determined as a potential root cause was that the drying time was below specification.As corrective/preventative action, personnel production received an awareness notification of the reported complaint.

Brand Name
POLYUR FEED TUBE 5 FR X 36
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street, mansfield, ma
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17326690
Report Number9612030-2023-03761
Device Sequence Number6658142
Product Code KNT
UDI-Device Identifier20884521067971
UDI-Public20884521067971
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number461503
Device Catalogue Number461503
Device Lot Number2231310564
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer06/28/2023
06/28/2023
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date09/12/2023
11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown